Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A unified approach to some prediction problems
HTML articles powered by AMS MathViewer

by Stephen D. Abbott PDF
Proc. Amer. Math. Soc. 123 (1995), 425-431 Request permission

Abstract:

In this paper we solve a general extremal problem for a nonnegative operator in Hilbert space. We show that it contains the classical infimum problems of Szegö and Kolmogorov for bounded weight functions on the circle and also prove some new prediction theorems.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N30, 47B99, 60G25
  • Retrieve articles in all journals with MSC: 47N30, 47B99, 60G25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 425-431
  • MSC: Primary 47N30; Secondary 47B99, 60G25
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1216809-9
  • MathSciNet review: 1216809